# SDR COMA0060829

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 2,094 hours, 2,137 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT REVERSE UNLOCK MESSAGE DURING TAKEOFF.  SECURED REVERSER AND PLACED ON DEFERRED MAINTENANCE LIST.
